# SDR UPS96220808

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65184176
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON STIFFENER STA 315 LBL 12 RBL 12 WL 181 AREAS MARKED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED STIFFENER STA 315 LBL 12 TO RBL 12 WL 181 PER SRM 51-30-2, 51-10-1, 51-10-6, 51-20-150.
